×

Found 114 Documents (Results 1–100)

100
MathJax

Constrained \(L^2\)-approximation by polynomials on subsets of the circle. (English) Zbl 1420.30008

Mashreghi, Javad (ed.) et al., New trends in approximation theory. In memory of André Boivin. Proceedings of the conference, Toronto, Canada, July 25–29, 2016. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer. Fields Inst. Commun. 81, 151-171 (2018).
MSC:  30E10 30E25 41A10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Replacing branches by polynomials in vectorizable elementary functions. (English) Zbl 1354.65039

Nehmeier, Marco (ed.) et al., Scientific computing, computer arithmetic, and validated numerics. 16th international symposium, SCAN 2014, Würzburg, Germany, September 21–26, 2014. Revised selected papers. Cham: Springer (ISBN 978-3-319-31768-7/pbk; 978-3-319-31769-4/ebook). Lecture Notes in Computer Science 9553, 14-22 (2016).
MSC:  65D20
PDF BibTeX XML Cite
Full Text: DOI

The rate of pointwise approximation of positive linear operators based on \(q\)-integer. (English. Russian original) Zbl 1253.41021

Ukr. Math. J. 63, No. 3, 403-415 (2011); translation from Ukr. Mat. Zh. 63, No. 3, 350-360 (2011).
Reviewer: Emil Popa (Sibiu)
MSC:  41A36 41A25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software